# SDR USAA2014032400007

- Difficulty date: March 9, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 63,010 hours, 23,372 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N509012
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK CORROSION ON FLOOR BEAM UPPER CHORD AT BS 1660, WL 208, RBL 57.  REPAIRED FLOOR BEAM UPPER CHORD AT BS 1660, WL 208, RBL 57 IAW SRM 51-40-02-0G & 53-00-51-2R-8.
